Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/23075

Title: Faithful tropicalisation and torus actions
Authors: Draisma, Jan
Postinghel, Elisa
Issue Date: 2016
Publisher: © The Authors. Published by Springer.
Citation: DRAISMA, J. and POSTINGHEL, E., 2016. Faithful tropicalisation and torus actions. Manuscripta Mathematica, 149(3-4), pp. 315-338.
Abstract: © 2015, The Author(s).For any affine variety equipped with coordinates, there is a surjective, continuous map from its Berkovich space to its tropicalisation. Exploiting torus actions, we develop techniques for finding an explicit, continuous section of this map. In particular, we prove that such a section exists for linear spaces, Grassmannians of planes (reproving a result due to Cueto, Häbich, and Werner), matrix varieties defined by the vanishing of 3 × 3-minors, and for the hypersurface defined by Cayley’s hyperdeterminant.
Description: This is an Open Access Article. It is published by Springer under the Creative Commons Attribution 4.0 Unported Licence (CC BY). Full details of this licence are available at: http://creativecommons.org/licenses/by/4.0/
Version: Published
DOI: 10.1007/s00229-015-0781-3
URI: https://dspace.lboro.ac.uk/2134/23075
Publisher Link: http://dx.doi.org/10.1007/s00229-015-0781-3
ISSN: 0025-2611
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Postinghel_art_10.1007_s00229-015-0781-3.pdfPublished version567.92 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.